MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF33
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown event description: complaint (b)(4), complaint 1 of 3.(mfr report # 2027111-2024-00815) complaint (b)(4), complaint 2 of 3.(mfr report # 2027111-2024-00816) complaint (b)(4), complaint 3 of 3.When lodging complaint (b)(4), it was customer remarks were noticed on the pcf that there have been multiple ctf33 and c0r47 ports with the same issue in recent weeks.When the amnz territory manager was approached to obtain further information on the additional incidents, she reached out to the customer and obtained the following information that was provided via email on 27-aug-2024."i have spoken to the account, and they know of 3 total incidents.So far: 2 x ctf33 and 1 x c0r47.In all cases, they continued using the trocar despite the resistance." the following are the complaints raised so far.1 x ctf33 - complaint (b)(4) 1 x c0r47 - complaint (b)(4).1 x ctf33 - complaint (b)(4).Patient status: no patient injury or illness was reported.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.[correction] section d1 has been updated.
 
Event or Problem Description
The event date is unknown.Procedure performed: unknown.Event description: complaint (b)(4), complaint 1 of 3.(mfr report # 2027111-2024-00815).Complaint (b)(4), complaint 2 of 3.(mfr report # 2027111-2024-00816).Complaint (b)(4), complaint 3 of 3.(mfr report # 2027111-2024-00826).When lodging complaint (b)(4), it was customer remarks were noticed on the pcf that there have been multiple ctf33 and c0r47 ports with the same issue in recent weeks.When the amnz territory manager was approached to obtain further information on the additional incidents, she reached out to the customer and obtained the following information that was provided via email on 27-aug-2024."i have spoken to the account, and they know of 3 total incidents.So far: 2 x ctf33 and 1 x c0r47.In all cases, they continued using the trocar despite the resistance." the following are the complaints raised so far.1 x ctf33 - (b)(4).1 x c0r47 -(b)(4).1 x ctf33 - (b)(4).Patient status: no patient injury or illness was reported.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20185997
Report Number2027111-2024-00826
Device Sequence Number15505836
Product Code GCJ
UDI-Device Identifier00607915124212
UDI-Public(01)00607915124212
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown